# SDR DLM88050252

- Difficulty date: May 2, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 36,258 hours, 27,824 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Drive Belt
- Condition: Worn
- Location: Cargo Loading
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF, F/A`S REPORTED AN ODOR IN CABIN.  ODOR DISSIPATED QUICKLY, HAD A BURNED RUBBER SMELL AND WAS STRONGEST IN THE FWD CABIN.  BOROSCOPED NR 1 AND 2 ENGINE NR 3 BEARING AREA.  NO WETTING FOUND.  BOROSCOPED NR 1 AND 2 ENGINES AREA AROUND BURNER CAN.  NO WETTING NOTED.  INSPECTED APU INLET FOR CONTAMINATION, NONE NOTED.  FOUND MID CARGO LOADING SYSTEM SOURCE OF RUBBER SMELL.  BELTS ON DRIVE WORN AND BROKEN.  REPLACED SAME.
